# SDR ASOA2013120309521

- Difficulty date: November 14, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 21,877 hours, 15,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, LBL 9 FS 286 UNDER TOP STRAP.   REMOVED CORROSION IAW ASRM 51-21-06-001-001-A01.   MAJOR REPAIR.
